Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 72, NWS Green Bay, WI

July 1, 2006Waushara County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2006, 7:12 PM CDT for Waushara County, Winnebago County, Wisconsin. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2006, 7:12 PM CDT (00:12 UTC)
Expired
Jul 1, 2006, 8:15 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 77 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:20 PM CDTFUNNEL CLOUDBerlin, WIFUNNEL CLOUD REPORTED ON THE NORTH SIDE OF BERLIN
Jul 1, 7:20 PM CDTHAIL 0.25N Berlin, WI
Jul 1, 7:35 PM CDTHAIL 1.75Eureka, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 020013
SVRGRB
WIC137-139-020115-
/O.NEW.KGRB.SV.W.0072.060702T0012Z-060702T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT SAT JUL 1 2006

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 815 PM CDT

* AT 711 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM
  WAS LOCATED 25 MILES WEST OF OSHKOSH...OR ABOUT 6 MILES NORTHWEST
  OF BERLIN...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EUREKA BY 745 PM...
  OSHKOSH BY 815 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4412 8909 4393 8909 4390 8846 4409 8843

$$

KURIMSKI
5 follow-up statements
000 
WWUS53 KGRB 020029
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
729 PM CDT SAT JUL 1 2006

WIC137-139-020115-
/O.CON.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WAUSHARA WI-WINNEBAGO WI-
729 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WINNEBAGO AND WAUSHARA COUNTIES...

AT 727 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM WAS
LOCATED NEAR AURORAVILLE...OR ABOUT NEAR BERLIN...MOVING EAST AT 20
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EUREKA BY 740 PM...
  WAUKAU AND OMRO BY 750 PM...
  FISK BY 800 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.

LAT...LON 4412 8909 4393 8909 4390 8846 4409 8843

$$

KURIMSKI
000 
WWUS53 KGRB 020038
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SAT JUL 1 2006

WIC137-139-020115-
/O.CON.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WAUSHARA WI-WINNEBAGO WI-
737 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WINNEBAGO AND WAUSHARA COUNTIES...

AT 735 PM...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE IN EUREKA.  THIS 
STORM WAS LOCATED NEAR EUREKA...OR ABOUT NEAR BERLIN...MOVING EAST 
AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUKAU AND OMRO BY 750 PM...
  FISK BY 800 PM...
  WITTMAN FIELD BY 815 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.

LAT...LON 4412 8909 4393 8909 4390 8846 4409 8843

$$

KURIMSKI
000 
WWUS53 KGRB 020050
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 PM CDT SAT JUL 1 2006

WIC137-020100-
/O.CAN.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WAUSHARA WI-
750 PM CDT SAT JUL 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED 
OUT OF THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 10 
PM.

LAT...LON 4409 8887 4392 8888 4390 8846 4409 8843

$$

WIC139-020115-
/O.CON.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WINNEBAGO WI-
750 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WINNEBAGO COUNTY...

AT 748 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR WAUKAU...OR ABOUT 9
MILES NORTHEAST OF RIPON...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FISK BY 800 PM...
  WITTMAN FIELD BY 815 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4409 8887 4392 8888 4390 8846 4409 8843

$$

KURIMSKI
000 
WWUS53 KGRB 020105
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 PM CDT SAT JUL 1 2006

WIC139-020115-
/O.CON.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WINNEBAGO WI-
805 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WINNEBAGO COUNTY...

AT 801 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING
LARGE HAIL...AND DAMAGING WINDS.  THIS STORM WAS LOCATED 7 MILES
SOUTH OF EUREKA...OR ABOUT NEAR RIPON...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FISK BY 815 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.

LAT...LON 4409 8887 4392 8888 4390 8846 4409 8843

$$

KURIMSKI
000 
WWUS53 KGRB 020111
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT SAT JUL 1 2006

WIC139-020121-
/O.EXP.KGRB.SV.W.0072.000000T0000Z-060702T0115Z/
WINNEBAGO WI-
811 PM CDT SAT JUL 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY EXPIRES AT
815 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. 
SMALL HAIL IS STILL POSSIBLE ACROSS SOUTHERN WINNEBAGO COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 10 
PM.

LAT...LON 4409 8887 4392 8888 4390 8846 4409 8843

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:15 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 1, 4:15 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT SAT JUL 1 2006

.SHORT TERM...TONIGHT. FOCUS ON SEVERE THREAT WITH COLD FRONT/UPPER
SHORT WAVE MOVING THROUGH CWA THIS AFTERNOON/EVENING.  TAMDAR/18Z GREEN
BAY SOUNDINGS SHOWING ATMOSPHERE THROUGH THE EARLY AFTERNOON HAVING SIG
CIN...WITH WARM LAYER AROUND 800MB. LINE FINALLY GOT GOING THIS
AFTERNOON ALONG FRONT OVER U.P. AND NW WI...LIKELY ENHANCED BY LAKE
BREEZE OFF SUPERIOR. STORMS ALONG LINE NOT DOING MUCH...THOUGH ISOLATED
CELLS AHEAD OF LINE MAY HAVE BROKEN THROUGH INHIBITION.  EXPECT ACTIVITY
TO MOVE OUT CWA EARLY EVENING...WITH HIGH BUILDING IN FOR TONIGHT AND
SUNDAY.

.LONG TERM...SUNDAY THROUGH NEXT SATURDAY...LOW AMPLITUDE FLOW CONTINUES
OVER AREA THROUGH THE FIRST PART OF THE WEEK WITH NEXT CHANCE OF PCPN
SUN NIGHT INTO MON AS NEXT SHORTWAVE/UPPER LOW MOVES THROUGH CENTRAL
CANADA. LARGE RIDGE TO BUILD IN LATER HALF OF FORECAST PERIOD FOR
EXTENDED DRY AND MILD PERIOD.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 1, 11:15 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 AM CDT SAT JUL 1 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1115 AM CDT SAT JUL 1 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF A
LINE FROM MARINETTE TO ANTIGO TO PLAINFIELD IN WAUSHARA COUNTY THIS
AFTERNOON...MAINLY BETWEEN NOON AND 4 PM. IF SEVERE STORMS DO
DEVELOP THIS AFTERNOON...THEY WILL PRODUCE DAMAGING WINDS AND
LARGE HAIL.

ANYONE WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE WEATHER
SITUATION THIS AFTERNOON. TAKE ALONG A BATTERY POWERED RADIO TO
ENSURE THAT YOU HAVE ACCESS TO CURRENT WEATHER INFORMATION AT ALL
TIMES. PLAN AHEAD TO DETERMINE WHAT SAFETY PRECAUTIONS WILL BE TAKEN
IF SEVERE WEATHER DEVELOPS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE SUNDAY NIGHT INTO MONDAY.
SEVERE WEATHER IS AGAIN POSSIBLE AT THAT TIME. BE SURE TO MONITOR
LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILS ON THE
THREAT OF SEVERE WEATHER AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ521-522-541>543-564-021615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1115 AM CDT SAT JUL 1 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...
BETWEEN 1 PM AND 6 PM. IF SEVERE STORMS DO DEVELOP...THEY WILL
PRODUCE DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT DO DEVELOP
THIS AFTERNOON WILL RACE EASTWARD AROUND 50 MPH...GIVING BOATERS
LITTLE TIME TO TAKE COVER FROM THUNDERSTORMS MOVING OFFSHORE.

BOATERS SHOULD CLOSELY MONITOR THE WEATHER SITUATION THROUGHOUT THE
DAY. BE SURE TO HAVE ACCESS TO CURRENT WEATHER INFORMATION...SUCH AS
VIA RADIO...AT ALL TIMES WHILE ON THE WATER. BE PREPARED TO MOVE TO
A PLACE OF SAFETY QUICKLY IF SEVERE WEATHER DEVELOPS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE SUNDAY NIGHT INTO MONDAY.
SEVERE WEATHER IS AGAIN POSSIBLE AT THAT TIME. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILS ON THE THREAT OF
SEVERE WEATHER AT THAT TIME.

ECKBERG
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jul 1, 5:46 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             WITTENBERG              44.81N 89.15W
07/01/2006  E0.25 INCH       SHAWANO            WI   LAW ENFORCEMENT

&&

JKL
Local storm report, Jul 1, 6:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             ALGOMA                  44.61N 87.43W
07/01/2006  E0.50 INCH       KEWAUNEE           WI   LAW ENFORCEMENT

&&

JKL
Local storm report, Jul 1, 6:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             ALGOMA                  44.61N 87.43W
07/01/2006  E0.75 INCH       KEWAUNEE           WI   AMATEUR RADIO

&&

JKL
Local storm report, Jul 1, 6:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             ALGOMA                  44.61N 87.43W
07/01/2006  E1.75 INCH       KEWAUNEE           WI   LAW ENFORCEMENT

&&

JKL
Local storm report, Jul 1, 6:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             EMBARRASS               44.66N 88.69W
07/01/2006  M0.50 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

JKL
Local storm report, Jul 1, 7:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             REDGRANITE              44.03N 89.09W
07/01/2006  E0.25 INCH       WAUSHARA           WI   LAW ENFORCEMENT

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:48 PM CDTSevere Thunderstorm WarningGRBCalumet42 min
Jul 1, 8:02 PM CDTSevere Thunderstorm WarningGRBManitowoc58 min
Jul 1, 8:32 PM CDTSpecial Marine WarningGRB43 min
Jul 1, 8:55 PM CDTSevere Thunderstorm WarningGRBManitowoc34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.